Table of Contents
Journal of Discrete Mathematics
Volume 2013 (2013), Article ID 857908, 3 pages
http://dx.doi.org/10.1155/2013/857908
Research Article

Terminal Hosoya Polynomial of Line Graphs

1Department of Mathematics, Gogte Institute of Technology, Udyambag, Belgaum 590008, India
2Department of Mathematics, Mangalore University, Mangalore 574199, India
3Department of Mathematics, Vishwanathrao Deshpande Rural Institute of Technology, Haliyal 581329, India

Received 31 January 2013; Accepted 2 June 2013

Academic Editor: Wai Chee Shiu

Copyright © 2013 H. S. Ramane et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Hosoya, “On some counting polynomials in chemistry,” Discrete Applied Mathematics, vol. 19, no. 1-3, pp. 239–257, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Ch. Eslahchi, S. Alikhani, and M. H. Akhbari, “Hosoya polynomial of an infinite family of dendrimer nanostar,” Iranian Journal of Mathematical Chemistry, vol. 2, no. 1, pp. 71–79, 2011. View at Google Scholar
  3. I. Gutman, “Hosoya polynomial and the distance of the total graph of a tree,” Univerzitet u Beogradu. Publikacije Elektrotehničkog Fakulteta. Serija Matematika, vol. 10, pp. 53–58, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. Mohamadinezhad-Rashti and H. Yousefi-Azari, “Some new results on the Hosoya polynomial of graph operations,” Iranian Journal of Mathematical Chemistry, vol. 1, no. 2, pp. 37–43, 2010. View at Google Scholar
  5. D. Stevanović, “Hosoya polynomial of composite graphs,” Discrete Mathematics, vol. 235, no. 1–3, pp. 237–244, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. B. Walikar, H. S. Ramane, L. Sindagi, S. S. Shirkol, and I. Gutman, “Hosoya polynomial of thorn trees, rods, rings and stars,” Kragujevac Journal of Mathematics, vol. 28, pp. 47–56, 2006. View at Google Scholar
  7. E. Estrada, O. Ivanciuc, I. Gutman, A. Gutierrez, and L. Rodríguez, “Extended Wiener indices. A new set of descriptors for quantitative structure-property studies,” New Journal of Chemistry, vol. 22, no. 8, pp. 819–822, 1998. View at Google Scholar · View at Scopus
  8. H. Wiener, “Structural determination of paraffin boiling points,” Journal of the American Chemical Society, vol. 69, no. 1, pp. 17–20, 1947. View at Google Scholar · View at Scopus
  9. I. Gutman, B. Furtula, and M. Petrović, “Terminal Wiener index,” Journal of Mathematical Chemistry, vol. 46, no. 2, pp. 522–531, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  10. X. Deng and J. Zhang, “Equiseparability on terminal Wiener index,” in Algorithmic Aspects in Information and Management, A. V. Goldberg and Y. Zhou, Eds., pp. 166–174, Springer, Berlin, Germany, 2009. View at Google Scholar
  11. I. Gutman and B. Furtula, “A survey on terminal Wiener index,” in Novel Molecular Structure Descriptors: Theory and Applications I, I. Gutman and B. Furtula, Eds., pp. 173–190, University of Kragujevac, Kragujevac, Serbia, 2010. View at Google Scholar
  12. A. Heydari and I. Gutman, “On the terminal Wiener index of thorn graphs,” Kragujevac Journal of Mathematics, vol. 32, pp. 57–64, 2010. View at Google Scholar
  13. H. S. Ramane, K. P. Narayankar, S. S. Shirkol, and A. B. Ganagi, “Terminal Wiener index of line graphs,” MATCH Communications in Mathematical and in Computer Chemistry, vol. 69, no. 3, pp. 775–782, 2013. View at Google Scholar
  14. L. A. Székely, H. Wang, and T. Wu, “The sum of the distances between the leaves of a tree and the semi-regular property,” Discrete Mathematics, vol. 311, no. 13, pp. 1197–1203, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. K. P. Narayankar, S. S. Shirkol, H. S. Ramane, and S. B. Lokesh, “Terminal Hosoya polynomial of thorn graphs,” in Proceedings of the International Conference on Discrete Mathematics (ICDM 13), Karnatak University, Dharwad, India, June 2013.
  16. F. Harary, Graph Theory, Addison-Wesley, Reading, UK, 1969. View at MathSciNet